Itching and Rash

Discussion in 'Fibromyalgia Main Forum' started by Marlene35, Dec 4, 2010.

  1. Marlene35

    Marlene35 New Member

    I have had an itchy rash on back for 6 months. Have tried steroid cream and it helps only temporarily. I'm not sure what to do. Has anyone had this symptom long term. Perhaps allergy testing is what I should have.

    Any suggestions would be helpful.

    Thank you.
  2. Marlene35

    Marlene35 New Member

    I appreciate your reply. I can't seem to pinpoint this rash and itching to any particular allergen. I also have MCS as well as CFS/FM.

    Have you ever had food allergy testing done? I am thinking that perhaps I should look into that.


  3. 3gs

    3gs New Member

    could it be prosiais? (sp)?
  4. shelbo

    shelbo New Member

    I get all over itching when I use new skincare facial products. Trouble is I have a very sensitive complexion and eyes (rosacea and ocular rosacea, plus dry facial skin) and the cleanser and moisturiser I rely on is running out - discontinued! :( - and I have no replacements cos everything makes me feel so sick and makes me itch intensely all over... I'm really starting to panic as my eyes and face require careful cleansing and I can't go without facial moisturiser... Plain water is not an option :/ Even before I had MCS I could never tolerate plain oils so I don't know what I'll use... Can I ask you two what you use to cleanse and moisturise your face without itching really severely all over and/ or feeling really sick? I'm beginning to panic and get REALLY down over the prospect of being 95% more ill than I already am... :/
    Thanks, Shelbo
    Ps...Do you know the worst offending chemicals in skincare? I've tried fragrance-free, natural stuff and I still get this strange reaction! I can only use my current skincare but it's running out...FAST! :/ The odd thing is the moisturiser has essential oils in it and smells quite fragranced... It is like, in some strange way, my body is addicted to the ingredients in my current cleanser and moisturiser since if I try to not use them or use something different...all hell breaks loose and I itch ferociously (like the nerves in my body are being tickled and it moves around non-stop!) and feel violently ill (feverish, awful headache, sinus pain, nausea, racing heart etc) which is unbearable on top of everything else. It all stops to a large extent when I use my cleanser and moisturiser but I have so little left...and no replacements despite my best efforts! I am starting to feel without hope...
    Thanks... PPS...I you pray, will you pray for me... thank you... Shelbo
  5. shelbo

    shelbo New Member

    When you get the horrible symptoms when you are exposed to something new do you have to remove the offender or do you begin to tolerate it over time (even a little bit) with exposure... Thanks! Shelbo
  6. Marlene35

    Marlene35 New Member

    The moisture creme that I use is by Natur-Thyme and is called Herbal Therapy Moisture Creme. I order it from NEEDS. I usually use Ivory Soap and it does not cause a problem for me.

    I don't reach a point where I can tolerate the things which have caused a reaction.

    Thanks to both of you for your responses.

  7. shelbo

    shelbo New Member

    As I have reacted to everything I've tried skincare-wise (apart from my cleanser and moisturiser which are running out) I am very worried - I have been using what I have left and experimenting for a very long time and now I have only a little left of my tolerable stuff and I am beginning to get highly anxious as the symptoms are just intolerable esp on top of what I'm already dealing with. I had hoped that you were both going to say your bodies had sometimes adjusted to a new skincare product... :/

    gb66: It is the kind of itching you describe (like highly irritated nerve endings, it's very intense, and moves around continuously and non-stop. It is exhausting and the only thing that has stopped it in its tracks in the past is to use some of my tolerable skincare but soon that will not be an option)... Thanks for the info re the products you use. If you don't mind my asking how did you find them? I have tried the Dove soap in the past and reacted. Do you clean your eyes with the soap? I've never tried Merle Norman as I am in the UK and that line is not available here. I could probably ask someone in the States to pick me up a sample though (from another board). I tried to find the ingredients but can't see them online anywhere... Do you know if the moisturiser you recommended has any fragrance at all or anything suspect, and does it have a short and sweet ingredient list (if you can recall)? Don't you live in fear of these items being taken off the what's happened with me? Thanks for your help!! I appreciate it because I am terrified and don't know what I'll do...

    Marlene35: Thank you. I will go across to NEEDS' website and take a look... Did it take you a long time to find it and did you feel very sick and intensely itchy until you found something you could tolerate? Could I ask what you cleanse your face and eyes with? Thanks...

    Ps... To both of you: is there any med you can take which calms a reaction down when you do suffer? I feel, apart from the horrible itching, that I have been poisoned when I skincare my body doesn't like... Thanks!
    I know we are all different and I may not tolerate what you do but I appreciate you taking the time to share what you use...
    Hope you get a chance to reply and thanks again, Shelbo.
  8. shelbo

    shelbo New Member

    Hi, I couldn't see that particular cream on the NEEDS website... Only a peptide moisturiser and a rosehip one...the products look like they have a lot of plant extracts which I am not sure I would tolerate... Are you okay with stuff that's 100% natural (just affected by synthetics chemicals)? Seems everything bothers me which is why I'm such a nervous wreck!
    Thanks, Shelbo
  9. lalasland

    lalasland New Member

    I was told that Psoriasis is ANOTHER symptom of Fibro..hence..when u introduce New med's..go off med's..try different activities..It can bring on this type of FLARE!!...I have gone months with them almost gone..then tried a new med & my arms..hands & chest r a
    mess..almost overnite...

    What worked for me then..was over the counter: Psoriasin also 10% time-rereased Benzoyl Peroxide. It cleared up in no time..but u need 2 use it 2-3 times a day. I'm trying it again now. Pray it works this time as FIBRO is bad enough without BIG RED BLOTCHES all over..& I'm a VAIN kinda this alone..could trigger ANOTHER FIBRO FLARE!!...Good luck....To get even more info..
    try our Fibro SEARCH: put the word 'PSORIASIS' in.....Got some good stuff off that...Then on my med's information chat or get paper info from your pharmacist..mine has taught me TON'S about interactions..I was sooo shocked how many side effects I was getting from ALL that I take 4 this HATED illness. Tell him EVERTHING..even over the counter & vit's. u take. It will blow your mind & may help with that RASH & other things as well!!!..Bless you Girlfriend...La